Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Anal fissures, hard stools. Took Cremaffin plus, loose stools. Treatment?

Sir, I have got anal fissure and my stools become little hard. Then doctor gave Cremaffin plus and now i am getting three time motion and stools became loos after two times.Shuld I still use this medicine.
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  472
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Pal,
Welcome to healthcare magic!
Hard stools are a cause for anal fissure, which in turn leads to bleeding and pain.
Cremaffin is to be taken in doses that just make your stools soft, pain free, so that the fissure does not bleed, pain and can heal.
You should continue it and get an appropriate dose to get the above results.
I think 5ml of Cremaffin Plus once a day at bed time would be a good stable dose for you.

I hope this advise would be helpful for you.
Still if you have any queries or doubts, please write me back,
I would be happy to solve them.
Wish you a great health!
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor